# SDR QXEA2014051600404

- Difficulty date: May 5, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 31,090 hours, 32,613 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME -39.00 BETWEEN STR 31S AND 31P.   CORROSION REMOVED IAW SRM 51-21-00.  PERFORMED U/T INSPECTION IAW NDTM 51-00-04. FOUND WITHIN LIMITS IAW NDT REPORT LINE ITEM NR 3 AND SRM 53-10-15, P59 STRUCT IDENT-01. RESTORED FINISH IAW SRM 51-25-05.
